# SDR 06FDEA03363

- Difficulty date: September 19, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 791
- Aircraft time: 12,181 hours, 6,789 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Tool Damage
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES HAVE TOOLING MARKS AT LANDING OF ACCESS PANEL 650NB (7 EACH) RIGHT WING COMPLIED WITH EA 6-5730-104952 PART 1 FOR TOOLING MARKS ON PANEL LANDING FOR 650NB.
